# SDR CALA2018110982322

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231992200
- Condition: Corroded
- Location: Frames 29-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 29-34 STGR 43L HAS CORROSION AROUND FASTENER HOLES. (SUPPORT TASK:FCD 5300-01440) PER HAECO LCQ REF. NO. 9297138. G ENERATED BY N078570. REPAIRED FWD CARGO FR29-34 STRINGER 43L CORROSION PER SRM53-21-1 3-283-001. REMOVED & REPLACED STRINGER SPLICE @ FR30-31 PER SRM5 1-72-11-911-001. STRINGER ORIG THICKNESS 0.079". REMOVED STRINGE R CORROSION BETWEEN FR32-33 (2 HOLES), 7TH FASTENER HOLE AFT OF FR32 D=0.010" BY 1.0"X 1.0" & 10TH FASTENER HOLE AFT OF FR32 D=0 .011" BY 1.0"X 1.0". WITHIN MAX ALLOW REWORK LIMIT PER SRM53-21- REA ON STR43L BETWEEN FR33&34 HIGH=0.089" LOW=0.082". THICKNESS R33-34, THICKNESS HIGH=0.089" LOW=0.082". THICKNESS OF BLENDED A 13-283-001 FIG 10102 SHT 1. REMOVED STRINGER CORROSION BETWEEN F OF BLENDED AREA ON STRG43L BETWEEN FR32&33 ON #5 HOLE AFT OF FR3 2 HIGH=0.090" LOW=0.088". THICKNESS OF BLENDED AREA ON STR43L BE TWEEN FR32&33 ON HOLE 7.5" AFT OF FR32 HIGH=0.089" LOW=0.087". B SPECTION AT 60,000 FC & 120,000 FH EHICHEVER OCCURS FIRST. SUBSE NCES. PRIMED & TOP COATED. SRM REQUIRES SRI53-21-13-205-001 REIN LENDED AREAS BETWEEN FR32-34 ON STR43L FOUND TO BE WITHIN TOLERA QUENT INSPECTION INTERVALS AND INSP METHODS TBD. HAECO NON ROUTI NE 23138. OK TO DIP PER SRM. REINSPECT PER SRI 53-21-13-205-001 AT 60000FC OR 120000FH WHICHEVER OCCURS FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED:  QC REVIEWED TOMC APPROVED:  QC REVIEWED RECORDS UPDATE OK TO DIP PER SRM. REINSPECT PER SRI 53-21-13-205-001 AT 60000FC O
